Lopid and Depression

Lopid and Depression: Summary

For people taking Lopid, one possible side effect is depression. However, because depression occurs rarely in people taking Lopid (i.e., less than 1 percent of patients), it is difficult to know whether the Lopid causes depression. If you notice any depression symptoms while taking Lopid, talk to your healthcare provider. He or she may recommend adjusting the Lopid dosage or switching to another cholesterol medication.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Lopid Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.